# SDR UALA2013060703965

- Difficulty date: June 6, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,169 hours, 23,499 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284AF
- Part serial: 27
- Condition: Faulty
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO GET ELECTRICAL POWER ON LINE APU GEN.  REPLACED GENERATOR CONTROL UNIT AS PRECAUTIONARY FOR LOG 2.  REPLACED BPCU AS PRECAUTIONARY FOR LOG 2.
